# SDR CA130906007

- Difficulty date: September 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 46455117
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AT APPROXIMATELY 4-5 MILES ON FINAL FOR RUNWAY 30, AFTER SELECTING GEAR DOWN, NR 2 HYD ISO AND OTBD ROLL SPOILER, CAUTIONS ILLUMINATED. NR 2 HYDRAULIC SYSTEM CONTENTS WERE NOTED AS ALMOST COMPLETELY DEPLETED.  THE INDICATION WAS PERHAPS 1 OR 2 MILLIMETRES OFF ZERO.  FLAP 15 WAS SELECTED AND, AWARE THAT THE ONLY PERTINENT SYSTEM LOST WOULD BE THE NOSE WHEEL STEERING, THE DECISION WAS TAKEN BY THE CREW TO CONTINUE TO LAND. A NORMAL LANDING WAS FLOWN, WITH THE CAPTAIN TAKING CONTROL AS NORMAL DURING THE ROLLOUT, INITIALLY INTENDING TO ATTEMPT TO TAXI IN USING DIFFERENTIAL POWER AND BRAKING.  HOWEVER, CONTROL OF THE ACFT WAS JUDGED TOO DEMANDING SO THE ACFT WAS STOPPED ON THE RUNWAY AND ATC ADVISED OF THE PROBLEM.  HYD FLUID LEAK FOUND AT THE LT MLG, TOP EXTENSION FLEXIBLE HOSE.  HOSE HAD BURST AT THE SWAGE.
